# SDR SWAA104280

- Difficulty date: July 20, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 22,576 hours, 13,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Part number: 6545871523
- Part serial: 430
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR OUTER SKIN AT UPPER AFT CORNER CRACKED.  REMOVED AND REPLACED DOOR PER MM.
